Serre dimension and Euler class groups of overrings of polynomial rings
(with Husney Parvez)
Journal of commutative algebra (To appear)
Projective modules over overrings of polynomial rings and a question of
Quillen. (with Swapnil Lokhande)
J. Pure and Applied Algebra, vol 218 (2014), 1003-1011.
Department of Mathematics, Indian Institute of Technology Bombay, Powai, Mumbai, India - 400 076
Phone: 91-22-2576 7451, Fax: 91-22-2572 3480.
E-mail your suggestions to webadm at math dot iitb dot ac dot in.